MathSciNet Relay Station
MathSciNet bibliographic data
MR849465 58F25 (58E05 58F40 70F10)
Pacella, Filomena Equivariant Morse theory for flows and an application to the $N$-body problem. Trans. Amer. Math. Soc. 297 (1986), no. 1, 41–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement